8th International Radio Occultation Working Group Meeting - IROWG-8

AGENDA AT A GLANCE

Day	Wednesday April 7	Thursday April 8	Friday April 9	Monday April 12	Tuesday April 13
Theme of the day	Missions/Tech and NWP	Missions/Tech and NWP	Space Weather and NWP	Missions/Tech and Climate	All
Time (US EDT)	Activity	Activity	Activity	Activity	Activity
7:00 AM	Presenter IT testing	Presenter IT testing	Presenter IT testing	Presenter IT testing	Presenter IT testing
8:00 AM	Welcome/logistics (10 min)	Welcome/logistics (10 min)	Welcome/logistics (10 min)	Welcome/logistics (10 min)	Welcome/logistics (10 min)
8:05 AM					
8:10 AM	Michael Farrar National Centers for Environmental Prediction (NCEP)	Invited talk - NWP Hui Shao Joint Center for Satellite Data Assimilation (UCAR)	Invited talk - Space Weather Jann-Yenq Liu Center for Astronautical Physics and Engineering, National Central University	Invited talk - Climate Andrea Steiner Wegener Center for Climate and Global Change, University of Graz	Breakout Group Missions/Tech Outbrief
8:15 AM					
8:20 AM					
8:25 AM					
8:30 AM					
8:35 AM		Q&A (5 min)	Q&A (5 min)	Q&A (5 min)	
8:40 AM	IROWG Welcome remarks	BREAK - Split into TWO parallel sessions	BREAK - Split into TWO parallel sessions	BREAK - Split into TWO parallel sessions	Breakout Group NWP Outbrief
8:45 AM					
8:50 AM		TWO PARALLEL SESSIONS 4 Missions/Tech presentations	TWO PARALLEL	TWO PARALLEL SESSIONS 4 Missions/Tech presentations	
9:00 AM	BREAK		SESSIONS 4 Space Weather presentations		
9:05 AM					
9:10 AM	Invited talk -	4 NWP presentations	4 NWP presentations	4 Climate presentations	BREAK
9:15 AM	Missions/Tech Jens Wickert Helmholtz Centre Potsdam, GFZ German Research Centre for Geoscience Q&A (5 min) BREAK - Split into TWO parallel sessions				
9:20 AM					Breakout Group Sp Wx Outbrief
9:25 AM					
9:30 AM					
9:35 AM					
9:40 AM					
9:45 AM	TWO PARALLEL SESSIONS 5 Missions/Tech presentations				
9:50 AM		BREAK	BREAK	BREAK	Breakout Group Climate Outbrief
9:55 AM					
10:00 AM					

10:05 AM	5 NWP				
10:10 AM	presentations				
10:15 AM		TWO PARALLEL SESSIONS	TWO PARALLEL SESSIONS	TWO PARALLEL SESSIONS	
10:20 AM					BREAK
10:25 AM					
10:30 AM		4 Missions/Tech presentations	4 Space Weather presentations	4 Missions/Tech presentations	
10:35 AM		·	·	·	
10:40 AM		4 NWP presentations	4 NWP presentations	4 Climate presentations	Final Plenary
10:45 AM					
10:50 AM					
10:55 AM					
11:00 AM	BREAK - Return to Plenary	BREAK - Split into FOUR parallel Breakout Groups	BREAK - POSTER SESSION BEGINS	BREAK - Split into FOUR parallel Breakout Groups	
11:05 AM	Breakout Group Instructions BREAK - Split into FOUR parallel Breakout Group rooms	Four Parallel Breakout Group Rooms: 1) Missions/Tech Breakout Group 2) NWP Breakout Group 3) Space Weather Breakout Group 4) Climate Breakout Group	Poster Session	Four Parallel Breakout Group Rooms: 1) Missions/Tech Breakout Group 2) NWP Breakout Group 3) Space Weather Breakout Group 4) Climate Breakout Group	
11:10 AM					
11:15 AM					
11:20 AM	Four Parallel Breakout Group Rooms: 1) Missions/Tech Breakout Group 2) NWP Breakout Group 3) Space Weather Breakout Group 4) Climate Breakout Group				
11:25 AM					
11:30 AM					
11:35 AM					
11:40 AM					
11:45 AM					
11:50 AM					
11:55 AM					
12:00 PM					
12:05 PM		ADJOURN	ADJOURN	ADJOURN	ADJOURN
12:10 PM					
12:15 PM					
12:20 PM	ADJOURN				